Economics at your fingertips  

Seasonality, Cycles and Unit Roots

Mickael Salabasis and Sune Karlsson ()
Authors registered in the RePEc Author Service: Mickael Bäckman ()

No 268, Econometric Society 2004 Australasian Meetings from Econometric Society

Abstract: Inference on ordinary unit roots, seasonal unit roots, seasonality and business cycles are fundamental issues in time series econometrics. This paper proposes a novel approach to inference on these features by focusing directly on the roots of the autoregressive polynomial rather than taking the standard route via the autoregressive coefficients. Allowing for unknown lag lengths and adopting a Bayesian approach we obtain posterior probabilities for the presence of these features in the data as well as the usual posteriors for the parameters of the model

Keywords: Bayesian model averaging; autoregressive models (search for similar items in EconPapers)
JEL-codes: C11 C15 C22 (search for similar items in EconPapers)
Date: 2004-08-11
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Econometric Society 2004 Australasian Meetings from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

Page updated 2021-11-26
Handle: RePEc:ecm:ausm04:268